MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 1 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 1 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC TIBIA PS MOD INSRT SZ 1 9MM
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information, including the product investigation, will be submitted within 30 days of receipt.This is one of two products involved with the reported event and the associated manufacturer report numbers are 1038671-2021-00198 and 1038671-2021-00199.
 
Event or Problem Description
As reported, during the initial implant for this (b)(6) female patient, the polyethylene tibial insert size1, 9mm two (2) pieces were cracked when the surgeon was inserting the tibial insert driver (before impaction).The crack was found damaged in the area in central mushroom hole, peripheral rim and backside of articular surface.The operation time delayed about one hour.The devices will be returned.
 
Additional Manufacturer Narrative
(h3) the evaluation noted that revision reported was likely the result of seating difficulties from not properly aligning the posterior undercuts of the tibial inserts with the mating geometry of the tibial tray, which prohibited the components from fully seating and led to deformation of the polyethylene.The most probable root cause associated with the reported event of " crack" is associated with assembling or seating a polyethylene component during implantation.This is one of two products involved with the reported event and the associated manufacturer report numbers are 1038671-2021-00198 and 1038671-2021-00199.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 1 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11733746
Report Number1038671-2021-00198
Device Sequence Number11561504
Product Code JWH
UDI-Device Identifier10885862001689
UDI-Public10885862001689
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2022
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 1 9MM
Device Catalogue Number02-012-35-1009
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR